Alert archive / Massachusetts / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Aug 9, 2012, 1:01 PM EDT for Franklin County, Massachusetts. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 1:01 PM EDT (17:01 UTC)
- Expired
- Aug 9, 2012, 2:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Boston/Norton, MA
County Franklin County, MA
The radar
The Albany radar (KENX), 117 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
330 WWUS81 KBOX 091701 SPSBOX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 101 PM EDT THU AUG 9 2012 MAZ002-003-091800- EASTERN FRANKLIN MA-WESTERN FRANKLIN MA- 101 PM EDT THU AUG 9 2012 AT 1253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A THUNDERSTORM NEAR SHELBURNE...OR ABOUT 7 MILES WEST OF GREENFIELD...MOVING EAST AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE...SHELBURNE...DEERFIELD... GREENFIELD AND BERNARDSTON. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. DO NOT DRIVE THROUGH FLOODED ROADS. && LAT...LON 4271 7255 4254 7247 4252 7280 4258 7282 $$ WTB
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 10:15 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Aug 9, 10:15 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1015 AM EDT THU AUG 9 2012 .SYNOPSIS... MUGGY WEATHER WILL CONTINUE TODAY. MOIST AND UNSTABLE AIR AHEAD OF A STALLED COLD FRONT MAY BRING SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. LOW PRESSURE PASSING WEST OF NEW ENGLAND BRINGS ANOTHER CHANCE OF SHOWERS/THUNDERSTORMS FRIDAY AND SATURDAY. DRIER AND LESS HUMID AIR RETURNS FOR LATE INTO THE WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 10 AM UPDATE...UPDATED SKY COVER AND DEWPOINTS IN PARTICULAR FOR THE LATEST TRENDS. DEWPOINTS ARE IN THE MID TO UPPER 60S TO AROUND 70 AND AM NOT EXPECTING THEM TO DROP MUCH IF AT ALL THROUGH THE DAY. OTHERWISE...THE FORECAST IS ON TRACK. TODAY... EXPECT A MOSTLY DRY DAY TODAY AS THERE IS STILL PLENTY OF DRY AIR ALOFT PER 00Z SOUNDINGS AT NYC AND ALY. HOWEVER CANNOT RULE OUT THE POTENTIAL FOR SCATTERED SHOWERS/ISOLATED THUNDER AS A FRONTAL SYSTEM WILL CONTINUE TO PUSH ACROSS WESTERN NEW ENGLAND. BELIEVE THE BETTER CHANCES WILL OCCUR LATE THIS AFTERNOON. GOOD AMOUNT OF LOW LEVEL MOISTURE SO DIURNAL CU IS EXPECTED TO DEVELOP. IF SHOWERS DO DEVELOP THEY DO HAVE THE POTENTIAL TO STRONG...HOWEVER LOW TO MODERATE CONFIDENCE. EXPECT STORMS TO BE MULTICELLULAR IN NATURE BUT WITH WEAK LAPSE RATES AND VERY LITTLE SHEAR STORMS WILL HAVE A HARD TIME MAINTAINING ANY UPDRAFT. STRONG WINDS AND HEAVY RAIN SEEM TO THE GREATEST TREAT WITH THESE STORMS...LOW PROB OF SEVERE. WESTERN PORTION OF THE FORECAST AREA HAS THE BEST CHANCE AS THE DRIVING FORCE...UPPER LEVEL SHORTWAVE...IS STILL ACROSS THE GREAT LAKES REGION. TEMPS TODAY WILL WARM TO THE MID TO UPPER 80S...COMBINED WITH UPPER 70S DEWPOINTS...A MUGGY THURSDAY IS IN STORE. TEMPS MAY BE COOLER ALONG THE COASTS AS SEA BREEZE DEVELOPMENT IS POSSIBLE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... TONIGHT... SHOWERS AND ISOLATED THUNDER WILL CONTINUE INTO THE OVERNIGHT HOURS AS THERE IS GOOD ISENTROPIC LIFT AND MOISTURE ADVECTION ALONG THE FRONT. EXPECT THE FRONT TO LIFT NORTHWARD AS A WARM FRONT AS SURFACE LOW OVER THE GREAT LAKES BEGINS TO APPROACH THE REGION. ONCE AGAIN BELIEVE THAT WESTERN ZONES HAVE THE BEST OPPORTUNITY TO SEE ANY PRECIP. OVERALL DO NOT EXPECT THE OVERNIGHT TO BE A WASHOUT. SOUTHERLY WIND WILL STILL CONTINUE KEEPING THE HIGH DEWPOINTS ACROSS SNE. THIS AMOUNT OF MOISTURE WITH THE COOLING TEMPS WILL ALLOW FOR FOG TO DEVELOP. BEST CHANCE FOR DENSE FOG WILL BE ACROSS THE SOUTH COAST...SINCE THE TEMP DEWPOINT DEPRESSION IS NEAR ZERO. FRIDAY... BEST CHANCE FOR PRECIP TO OCCUR FOR THE SHORT TERM PERIOD. UPPER LEVEL SHORTWAVE WILL CONTINUE TO ADVANCE TOWARDS THE AREA. THIS LIFT COMBINED WITH THE AMOUNT OF MOISTURE IN THE ATMOSPHERE WILL ALLOW FOR SHOWERS TO DEVELOP FROM WEST TO EAST. AGAIN THE BEST CHANCE TO SEE PRECIP WILL BE ACROSS THE WESTERN ZONES...BUT BELIEVE PRECIP WILL SPREAD OUT...ESP INTO THE LATE AFTERNOON/EVENING HORUS. THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT DUE TO CLOUD COVER THERE MAY BE A LACK OF INSTABILITY. SHEAR VALUES AND LAPSE RATES ARE NOT IMPRESSIVE EITHER. AGAIN MAIN HAZARD LOOKS TO BE HEAVY RAIN...HOWEVER IF THE SUN DOES PEAK OUT AND CAPE VALUES INCREASE THEN THE POTENTIAL FOR STRONG WINDS WILL INCREASE. TEMPS WILL BE COOLER ON FRIDAY AS CLOUD COVER WILL INHABIT MUCH HEATING. EXPECT TEMPS TO BE IN THE LOW TO MID 80S. SOUTHERLY WINDS WILL CONTINUE TO INCREASE DEWPOINTS ALLOWING FOR A MUGGY END OF THE WEEK. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... BIG PICTURE... VERY ROBUST UPPER TROUGH FOR THIS TIME OF YEAR IS A FACTOR INTO THE FIRST PART OF THE WEEKEND AND THEN MORE SHORT WAVE TROF ACTION POSSIBLE MIDDLE OF NEXT WEEK AS TENDENCY FOR LONG WAVE TROF TO RECUR VICINITY OF THE OH VALLEY. FRI NIGHT...A NUMBER OF FACTORS POINT TO HIGH LIKELIHOOD OF SHOWERS AND POTENTIAL FOR LOCALLY HEAVY RAIN. PWATS NEAR TO ABOVE 2 INCHES...NOSE OF LOW LEVEL JET APPROACHES SE NEW ENGLAND...AT LEAST MARGINALLY UNSTABLE...AND A HINT OF DIFFLUENCE ALOFT SET THE STAGE FOR SHOWERS AND EMBEDDED TSTMS WITH POTENTIALLY VERY HEAVY RAIN. WENT HIGH LIKELY FOR POPS. CONSIDERED CATEGORICAL POPS BUT A FEW TOO MANY UNCERTAINTIES IN TIMING AND POSITIONING OF MESOSCALE FEATURES. ADDED THE HEAVY RAIN ATTRIBUTE FROM THE WX TOOL. SUSPECT THAT THERE MIGHT BE A TROPICAL FEED OF MOISTURE. SAT...LOOKS LIKE POSSIBLE OCCLUDED FRONT PASSAGE AS MAIN SURFACE LOW HEADS INTO ONTARIO. THIS SHOULD HELP PROVIDE FOCUS FOR SHOWERS AND TSTMS. PWATS REMAIN NEAR TO ABOVE 2 INCHES ACROSS REGION AND HEAVY DOWNPOURS LIKELY WITH PASSING SHOWERS AND TSTMS. VERTICAL SHEAR ALSO INCREASES AND THINK THERE MAY BE A POTENTIAL FOR A FEW SEVERE TSTMS DURING SAT AFTERNOON. CONTINUED THE HEAVY RAIN ATTRIBUTE INTO SAT. SAT NIGHT...LOOKS LIKE DRIER AIR WRAPS AROUND THE SYSTEM AND MOVES INTO SOUTHERN NEW ENGLAND QUICKLY SAT NIGHT WITH AT LEAST PARTIAL CLEARING AND LOWERING HUMIDITY. SUN...LOOKS DRY ALTHOUGH SUSPICIOUS THAT THERE MIGHT BE ISOLATED OR WIDELY SCT SHOWERS/TSTMS DURING THE LATE AFTERNOON AS THE TROF AXIS AND ASSOCIATED COOL POOL SWEEPS INTO THE REGION. SUN NIGHT THRU TUE MORNING...LOOKS TO BE DRY WITH TEMPS NEAR OR A TAD HIGHER THAN NORMAL. TUE AFTERNOON...MODELS HINT AT LOWERING HEIGHTS AND AN AIR MASS THAT IS BECOMING MARGINALLY UNSTABLE. PUT IN SLIGHT CHANCE TO LOW CHANCE OF TSTMS IN INTERIOR SECTIONS. WED...SOME DISPARITY IN OPERATIONAL MODELS BY THIS POINT SO CONFIDENCE IS FAIRLY LOW. 00Z GFS RUN BRINGS FAIRLY AMPLIFIED SHORT WAVE TROF THRU NEW ENGLAND WITH A SURFACE LOW REFLECTION THAT TRANSLATES FROM THE MID ATLC REGION TO THE GULF OF MAINE. THIS SOLUTION DOES NOT SEEM TO BE SUPPORTED VERY WELL BY OTHER MODELS OR ENSEMBLES...AT LEAST THUS FAR. HOWEVER...ALL MEDIUM RANGE MODELS DEPICT A VIGOROUS SHORT WAVE MOVING ACROSS THE CANADIAN/USA BORDER AND APPROACHING NORTHERN NEW ENGLAND. NEW 00Z ECMWF ACTUALLY CLOSES THIS UPPER LOW OFF OVER THE GULF OF MAINE AFT WED. FOR NOW...SEEMS WISE TO HAVE A CHANCE OF SHOWERS/TSTMS FOR WED. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT TODAY THROUGH FRIDAY...MODERATE CONFIDENCE. MVFR/IFR VSBY/CIGS WILL GRADUALLY BURN OFF THRU MID MORNING. EXPECT MAINLY VFR WITH SOUTHERLY WINDS TODAY...WITH SEA BREEZE DEVELOPMENT LIKELY. LOW CHANCE FOR WESTERN ZONES TO SEE MVFR CONDITIONS IN SHRA/TSRA. ONCE AGAIN MVFR/IFR IN FOG AND STRATUS DEVELOPMENT TONIGHT. BECOMING MAINLY VFR FRIDAY WITH PERIODS OF MVFR/IFR CONDITIONS IN TSRA/SHRA. KBOS TAF...MODERATE CONFIDENCE. BECOMING VFR AROUND OR SHORTLY AFTER 13Z. SEA BREEZE LIKELY DEVELOPING BY 15Z. TIMING AND EXTENT OF FOG AND STRATUS DEVELOPMENT A LITTLE UNCERTAIN. MOST LIKELY WILL SEE MVFR CONDITIONS DEVELOP AFT ABOUT 02Z WITH POSSIBLY IFR CIGS IN ROUGHLY THE 08Z-12Z TIME FRAME. SCT SHRA/TSRA LIKELY FRI AFTERNOON. KBDL TAF...MODERATE CONFIDENCE. BECOMING VFR AROUND OR SOON AFT 13Z WITH A LIGHT SOUTH WIND DEVELOPING IN THE AFTERNOON. SHOWERS/SCATTERED TSTMS DEVELOPING MID AFTERNOON WITH POTENTIAL FOR BRIEF MVFR CIGS/VSBYS. EXPECT FOG TO DEVELOP TONIGHT DROPPING SITE TO MVFR AND PROBABLY IFR DURING THE EARLY MORNING HOURS. LOW CONFIDENCE ON TIMING. MODERATE PROB IN SHRA/TSRA ON FRIDAY LOWERING CIGS AND VSBYS TO MVFR/IFR. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY... FRIDAY NIGHT-SATURDAY...MODERATE CONFIDENCE. WIDESPREAD MVFR CIGS AND VSBYS EXPECTED WITH AREAS OF IFR CIGS AND VSBYS IN SOME OF THE SHOWERS AND SCT TSTMS. TSTMS DURING SAT AFTERNOON MAY CONTAIN LOCALLY STRONG WIND GUSTS. SAT NIGHT...MODERATE CONFIDENCE. BECOMING VFR. SUN THRU MON...MODERATE TO HIGH CONFIDENCE. GENERALLY VFR. ISOLATED SHOWER OR TSTM POSSIBLE NORTHERN INTERIOR DURING SUN AFTERNOON. && .MARINE... HIGH CONFIDENCE. QUIET BOATING WEATHER EXPECTED. EXPECT SOUTH TO SOUTHWEST WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA. LOW TO MODERATE PROBABILITY OF PATCHY...POSSIBLY DENSE...FOG DEVELOPING ON THE SOUTHERN WATERS TONIGHT. OUTLOOK...FRIDAY NIGHT THROUGH MONDAY... MODERATE CONFIDENCE SUFFICIENT S WIND TO BUILD SEAS TO 5 TO 6 FT ALONG EXPOSED S COAST WATERS...ALTHOUGH WAVEWATCH MAY BE A FOOT OR TWO OVERDONE. SCT TSTMS SAT AFTERNOON OR EARLY EVENING MAY CONTAIN LOCALLY STRONG WIND GUSTS. SEAS GRADUALLY SUBSIDE DURING EARLY NEXT WEEK. && .HYDROLOGY... STRONG CHANCE OF LOCALIZED STREET FLOODING FRI NIGHT AND SAT WITH POSSIBILITY OF HIGHLY LOCALIZED FLASH FLOODING. AS NOTED ABOVE...SEE A RISK OF A TROPICAL FEED AIDED BY A LOW LEVEL JET IN AT LEAST A MARGINALLY UNSTABLE AIR MASS. BEST DYNAMICS REMAIN WELL W AND N OF REGION...BUT COULD ENCOUNTER SERIOUSLY EXCESSIVE RAFL IN ANY MESOSCALE BANDS THAT MAY SET UP. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...AIR QUALITY ALERT UNTIL 10 PM EDT THIS EVENING FOR MAZ009-011. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...DUNTEN/THOMPSON NEAR TERM...RLG/DUNTEN/THOMPSON SHORT TERM...DUNTEN LONG TERM...THOMPSON AVIATION...DUNTEN/THOMPSON MARINE...DUNTEN/THOMPSON HYDROLOGY...
Hazardous weather outlook, Aug 9, 4:48 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 448 AM EDT THU AUG 9 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-100900- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 448 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS FROM FRIDAY AFTERNOON INTO SATURDAY MAY CONTAIN VERY HEAVY DOWNPOURS...WITH POTENTIAL FOR LOCALIZED FLOODING. ALSO...SOME THUNDERSTORMS ON SATURDAY MAY CONTAIN STRONG WIND GUSTS. MORE THUNDERSTORMS ARE POSSIBLE FOR THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME FOR TODAY BUT MAY BE NEEDED AT TIMES FRIDAY AFTERNOON THROUGH SATURDAY. ANZ230>237-250-251-254>256-100900- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 448 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS DURING SATURDAY AFTERNOON MAY CONTAIN STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THOMPSON
In the hours before
Special weather statement, Aug 9, 1:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 101 PM EDT THU AUG 9 2012 MAZ002-003-091800- EASTERN FRANKLIN MA-WESTERN FRANKLIN MA- 101 PM EDT THU AUG 9 2012 AT 1253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A THUNDERSTORM NEAR SHELBURNE...OR ABOUT 7 MILES WEST OF GREENFIELD...MOVING EAST AT 10 MPH. * SOME LOCATIONS AFFECTED INCLUDE...SHELBURNE...DEERFIELD... GREENFIELD AND BERNARDSTON. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE. DO NOT DRIVE THROUGH FLOODED ROADS. && LAT...LON 4271 7255 4254 7247 4252 7280 4258 7282 WTB
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:16 PM EDT | Areal Flood Advisory | BOX | Franklin | 108 min |
| Aug 9, 1:39 PM EDT | Special Weather Statement | BOX | Hampshire | 51 min |
| Aug 9, 1:48 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire | 32 min |
| Aug 9, 1:53 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampshire | 2 hr |
| Aug 9, 2:03 PM EDT | Special Weather Statement | BOX | Hampshire | 57 min |
| Aug 9, 2:18 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 53 min |
| Aug 9, 2:44 PM EDT | Special Weather Statement | BOX | Hampden | 46 min |
| Aug 9, 2:53 PM EDT | Areal Flood Advisory | BOX | Hampden, Hampshire | 45 min |
| Aug 9, 5:11 PM EDT | Special Weather Statement | BOX | Worcester | 64 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | BOX | Worcester | 61 min |
| Aug 9, 3:45 PM EDT | Special Weather Statement | BOX | 60 min | |
| Aug 9, 1:06 PM EDT | Special Weather Statement | BOX | Hillsborough | 54 min |
| Aug 9, 2:11 PM EDT | Special Weather Statement | BOX | Hillsborough | 64 min |
Nearby
Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.